Convex sets in the plane with three of every four meeting

Kleitman, DJ and Gyárfás, András and Tóth, Gábor András (2001) Convex sets in the plane with three of every four meeting. COMBINATORICA, 21 (2). pp. 221-232.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2607

Update Item Update Item